Geometric Reid's recipe for dimer models

R. Bocklandt, A. Craw, A. Quintero Vélez

Research output: Contribution to journalArticle

6 Citations (Scopus)
135 Downloads (Pure)

Abstract

Crepant resolutions of three-dimensional toric Gorenstein singularities are derived equivalent to noncommutative algebras arising from consistent dimer models. By choosing a special stability parameter and hence a distinguished crepant resolution (Formula presented.), this derived equivalence generalises the Fourier-Mukai transform relating the (Formula presented.)-Hilbert scheme and the skew group algebra (Formula presented.) for a finite abelian subgroup of (Formula presented.). We show that this equivalence sends the vertex simples to pure sheaves, except for the zero vertex which is mapped to the dualising complex of the compact exceptional locus. This generalises results of Cautis-Logvinenko (J Reine Angew Math 636:193-236, 2009) and Cautis-Craw-Logvinenko (J Reine Angew Math arXiv:1205.3110, 2014) to the dimer setting, though our approach is different in each case. We also describe some of these pure sheaves explicitly and compute the support of the remainder, providing a dimer model analogue of results from Logvinenko (J Algebra 324:2064-2087, 2010).

Original languageEnglish
Pages (from-to)689-723
Number of pages34
JournalMathematische Annalen
Volume361
Issue number3-4
Early online date21 Aug 2014
DOIs
Publication statusPublished - 30 Apr 2015

Fingerprint Dive into the research topics of 'Geometric Reid's recipe for dimer models'. Together they form a unique fingerprint.

  • Projects

  • Profiles

    Cite this